# SDR SWAA2014032126302

- Difficulty date: February 27, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R2 DOOR UPPER HINGE CUT OUT BETWEEN STATION 945 & STATION 956, STRINGER 7R.  REPAIRED SKIN IAW SRM.
